Gregory Budzban

SIUC, Mathematics

Professor and Chair
 
Ph.D. University of South Florida 1991
 
Probability on Algebraic Structures
 
Office: Neckers A 365
Office Phone: 618-453-6589
Email: gbudzban at math.siu.edu
Web Page: www.math.siu.edu/budzban/
Home Page: Personal Web Page
 

Research Interests

Random walks on algebraic structures, in particular, matrix semigroups. Semigroup approaches to discrete dynamical systems, especially the road coloring problem. Development of mathematics curriculum based on "Mathematically-rich" experiences.

Selected Publications

  1. Convolution Products of Non-identical Distributions on A Topological Semigroup, Journal of Theoretical Probability, Vol. 5, No. 2, pp. 283-307 (1992). (with A. Mukherjea)
  2. A Semigroup Approach to the Road Coloring Problem, Contemporary Mathematics, Vol. 261, pp. 195-207 (2000). (with A. Mukherjea).
  3. Semigroups and the Generalized Road Coloring Problem, Semigroup Forum, Vol. 69, pp. 201-208 (2004).  
  4. Convolution Products of Probability Measures on Completely Simple Semigroups, Journal of Mathematical Analysis and Applications, Vol. 317, pp. 698-706, (2006).
  5. Completely Simple Semigroups, Lie Algebras, and the Road Coloring Problem, Semigroup Forum, Vol. 74, pp. 206-226 (2007). (with P. Feinsilver )


Comments: Webmaster

Copyright © 2009, Board of Trustees, Southern Illinois University
Privacy Policy Last Updated